Indiana, 2014Damaging Winds in Indiana, July 1, 2014
July 1, 2014 · NWS IND · 11 events in 4 counties and zones
A line of thunderstorms developed ahead of an approaching cold front during the evening of June 30th, and these storms moved into central Indiana during the early morning hours of July 1st. The storms brought damaging winds to portions of central Indiana, with a 71 mph wind gust reported at Indianapolis International Airport with the storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $109,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms developed ahead of an approaching cold front during the evening of June 30th, and these storms moved into central Indiana during the early morning hours of July 1st. The storms brought damaging winds to portions of central Indiana, with a 71 mph wind gust reported at Indianapolis International Airport with the storms. These storms were part of a larger complex of storms that brought tornadoes and damaging winds to northern Indiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 30, 11:59 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, Jun 30, 11:59 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 AM EDT TUE JUL 1 2014
.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.
&&
.SYNOPSIS...
ISSUED AT 355 PM EDT MON JUN 30 2014
COLD FRONT AND UPPER TROUGH WILL MOVE THROUGH THE AREA THROUGH
WEDNESDAY...CONTINUING THE RECENT ACTIVE PATTERN. HOWEVER...LARGE
DOME OF SURFACE HIGH PRESSURE IN THE WAKE OF THIS FRONT WILL BRING
A RETURN TO COOLER TEMPERATURES AND DRY WEATHER FOR THE LAST HALF
OF THE WEEK AND INTO THE HOLIDAY WEEKEND ACROSS CENTRAL INDIANA.
&&
.NEAR TERM /REST OF TONIGHT/...
ISSUED AT 1201 AM EDT TUE JUL 1 2014
QUICK UPDATE TO INCREASE POPS TO CATEGORICAL IN THE NORTHWEST AND
BRING LIKELY POPS AS FAR SOUTH AS I 70 CORRIDOR DURING THE
OVERNIGHT. ADDED HEAVY RAIN WORDING WITH LOW LEVEL JET PARALLEL TO
THE LINE AND DAMAGING WIND WORDING INTO THE NORTHWESTERN COUNTIES
IN THE SEVERE THUNDERSTORM WATCH AREA.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 355 PM EDT MON JUN 30 2014
WEAKENING COMPLEX OF STORMS MAY STILL BE OVER THE AREA EARLY
TUESDAY WITH THE FRONT TRAILING IT. MAY SEE STORMS REDEVELOPING
ACROSS THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA TOMORROW
BEFORE THE FRONT MOVES THROUGH THE AREA. WILL EVEN HAVE TO CARRY A
SLIGHT CHANCE ACROSS THE SOUTH EARLY TOMORROW NIGHT.
SHOULD BE DRY LATE TOMORROW NIGHT INTO EARLY WEDNESDAY...BUT SOME
SHOWERS WILL BE POSSIBLE AS THE UPPER TROUGH SWINGS THROUGH
WEDNESDAY AFTERNOON WITH SOME SHALLOW INSTABILITY AND STEEP LOW
LEVEL LAPSE RATES. HOWEVER...K INDICES ARE LOW ENOUGH THAT THUNDER
APPEARS UNLIKELY AND WILL ONLY CARRY SHOWERS. REMAINDER OF THE
SHORT TERM WILL BE DRY AS HIGH PRESSURE QUICKLY BUILDS INTO THE
AREA.
MOS BLEND NUMBERS APPEARED REASONABLE ON TEMPERATURES BASED ON 850
TEMPS AND LOW LEVEL THICKNESSES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 235 PM EDT MON JUN 30 2014
MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
ACCEPTED FOR MOST ITEMS.
HIGH PRESSURE WILL PROVIDE COOL AND DRY CONDITIONS FOR THE FIRST
HALF OF THE LONG TERM. A WARM FRONT AND WEAK UPPER SYSTEM WILL BEGIN
TO INFLUENCE THE AREA DURING THE SECOND HALF.
00Z ECMWF IS MUCH FASTER AND MORE AGGRESSIVE IN BRINGING IN RAIN
WITH THE FRONT...AS EARLY AS SUNDAY. 12Z GFS IS MUCH DRIER. HOWEVER
GFS ENSEMBLES ARE IN BETWEEN. FOR NOW WILL GO DRY ON SUNDAY AND ONLY
LOW POPS SUNDAY NIGHT AND MONDAY GIVEN THE HIGH UNCERTAINTY IN
TIMING OF RAIN. TEMPERATURES WILL RETURN TO NORMAL BY MONDAY AS THE
WARM FRONT MOVES IN.
&&
.AVIATION /DISCUSSION FOR 010600Z TAF ISSUANCE/...
ISSUED AT 1258 AM EDT TUE JUL 1 2014
VFR CONDITIONS COULD POSSIBLY DETERIORATE TO MFVR/IFR CONDITIONS IN
ANY CONVECTION EARLY THIS MORNING. EVEN THOUGH TIMING AND COVERAGE
IS STILL HIGHLY SUSPECT...LEANED AWAY FROM MOST OF THE SHORT TERM
GUIDANCE WHICH SHOWS THE CURRENT LINE OVER NRN IL/IN MOVING E/SE
JUST WASHING OUT OVER CENTRAL INDIANA. BASED ON LATEST TRENDS THINK
THIS LINE WILL EVENTUALLY WORK IT/S WAY ACROSS THE CWA. TIMING IN
TAFS WAS BASED ON PROGRESSION OF THE LINE THUS FAR.
LATEST THINKING IS THIS WILL MAKE IT/S WAY ACROSS MOST OF THE TAF
SITES RANGING FROM 06Z TO THE NORTH...TO 10Z TO THE SOUTH.
WINDS TONIGHT SHOULD REMAIN UP ENOUGH TO PREVENT FOG...BUT WILL HAVE
TO WATCH CLOSELY. COLD FRONT COULD BRING ADDITIONAL SHOWERS AFTER
12Z TODAY SO WENT VCSH ALL SITES...THEN DRY BY THE AFTERNOON.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...NIELD
NEAR TERM...CP
SHORT TERM...NIELD
LONG TERM...50
AVIATION...SMF
VISIT US AT HTTP://WWW.WEATHER.GOV/IND
FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 30, 9:01 PM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 PM EDT MON JUN 30 2014
INZ021-028>031-035>049-051>057-060>065-067>072-011015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1001 PM EDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT.
OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.
HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED
TORNADOES...TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING AND
DANGEROUS LIGHTNING.
TIMING: GREATEST THREAT FOR SEVERE WEATHER WILL EXIST AFTER 100
AM EDT.
DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT
LAKES TONIGHT...WITH THE POTENTIAL FOR A LARGE AREA OF STRONG TO
SEVERE THUNDERSTORMS TO EXPAND INTO THE AREA LATER TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY.
DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND GUSTY
WINDS ARE POSSIBLE WITH ANY THUNDERSTORM.
DISCUSSION: THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY AS
A SERIES OF UPPER LEVEL WAVES AND A STRONG COLD FRONT MOVE THROUGH
CENTRAL INDIANA. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH
COOLER AND MUCH DRIER WEATHER FOR THE SECOND HALF OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 100 AM EDT.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
In the hours before
Special weather statement, Jun 30, 11:29 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1229 AM EDT TUE JUL 1 2014
INZ021-028>031-035-036-043-010515-
CARROLL-CLINTON-FOUNTAIN-HOWARD-MONTGOMERY-TIPPECANOE-VERMILLION-
WARREN-
1229 AM EDT TUE JUL 1 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...CARROLL...
FOUNTAIN...WESTERN HOWARD...NORTHWESTERN MONTGOMERY...TIPPECANOE...
NORTHWESTERN VERMILLION AND WARREN COUNTIES UNTIL 115 AM EDT...
AT 1226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF LOGANSPORT TO OXFORD TO 27 MILES WEST OF FITHIAN...AND MOVING EAST
AT 60 MPH.
THIS LINE OF STORMS HAS HAD A HISTORY OF DAMAGING WINDS THROUGH
NORTHERN ILLINOIS AND NORTHWEST INDIANA.
WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LAFAYETTE...
WEST LAFAYETTE...
DELPHI...
WILLIAMSPORT...
COVINGTON...
VEEDERSBURG...
PENCE...
PINE VILLAGE...
RAINSVILLE...
YEOMAN...
BATTLE GROUND...
WEST LEBANON...
STATE LINE CITY...
PURDUE UNIVERSITY...
ATTICA...
CAMDEN...
SHADELAND...
FLORA...
FOSTER...
DAYTON...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR PORTIONS OF THIS AREA UNTIL 4 AM. BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4074 8653 4070 8652 4070 8638 4057 8636
4056 8607 4042 8625 3996 8745 3996 8754
4044 8753 4049 8742 4048 8710 4057 8709
4057 8678 4074 8675
TIME...MOT...LOC 0428Z 279DEG 52KT 4099 8652 4052 8714
4005 8835
RYANSpecial weather statement, Jul 1, 12:06 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 AM EDT TUE JUL 1 2014
INZ021-029>031-035>039-043>045-010545-
BOONE-CARROLL-CLINTON-FOUNTAIN-HAMILTON-HOWARD-MONTGOMERY-PARKE-
PUTNAM-TIPPECANOE-TIPTON-VERMILLION-
106 AM EDT TUE JUL 1 2014
...STRONG THUNDERSTORM ADVISORY FOR CLINTON...SOUTHERN CARROLL...
BOONE...SOUTHERN FOUNTAIN...NORTHWESTERN HAMILTON...HOWARD...
MONTGOMERY...PARKE...NORTHERN PUTNAM...SOUTHERN TIPPECANOE...TIPTON
AND VERMILLION COUNTIES UNTIL 145 AM EDT...
AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOGANSPORT TO 7
MILES EAST OF LAFAYETTE TO NEWPORT TO 23 MILES WEST OF REDMON...AND
MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THE STRONGER WIND
GUSTS MAY PRECEDE THE HEAVY RAINFALL.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CRAWFORDSVILLE...
FRANKFORT...
KOKOMO...
NEWPORT...
ROCKVILLE...
LEBANON...
CLINTON...
TIPTON...
ROSSVILLE...
KINGMAN...
WAYNETOWN...
MULBERRY...
LINDEN...
WALLACE...
BURLINGTON...
CLARKS HILL...
ALAMO...
TURKEY RUN STATE PARK...
DANA...
SHADES STATE PARK...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4069 8637 4057 8636 4057 8586 4036 8586
3992 8658 3992 8669 3986 8669 3961 8747
3961 8754 3995 8753 4040 8681 4070 8641
TIME...MOT...LOC 0505Z 282DEG 46KT 4067 8628 4038 8668
3994 8734 3969 8822
RYANSpecial weather statement, Jul 1, 12:43 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
143 AM EDT TUE JUL 1 2014
INZ030-031-037>041-010630-
BOONE-CLINTON-DELAWARE-HAMILTON-HOWARD-MADISON-TIPTON-
143 AM EDT TUE JUL 1 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DELAWARE...
SOUTHEASTERN CLINTON...BOONE...HAMILTON...EASTERN HOWARD...NORTHERN
MADISON AND TIPTON COUNTIES UNTIL 230 AM EDT...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SWAYZEE TO 6 MILES
EAST OF CRAWFORDSVILLE...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TIPTON...
LEBANON...
ELWOOD...
ZIONSVILLE...
ALEXANDRIA...
NOBLESVILLE...
KIRKLIN...
WINDFALL...
ADVANCE...
ULEN...
SHERIDAN...
ATLANTA...
ARCADIA...
WHITESTOWN...
MORSE RESERVOIR...
SUMMITVILLE...
CICERO...
ORESTES...
WESTFIELD...
FRANKTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4053 8586 4038 8585 4038 8526 3992 8626
3992 8640 4002 8669 4006 8669 4057 8588
TIME...MOT...LOC 0543Z 282DEG 40KT 4053 8578 4002 8674
RYANThunderstorm Wind, Boone
- When
- July 1, 1:00 AM EST
- Where
- Boone County, Advance
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Amateur Radio
- Coordinates
- 40.000, -86.620
A 4 to 5 inch diameter tree limb was downed along State Route 75 due to strong thunderstorm wind gusts.
Thunderstorm Wind, Hendricks
- When
- July 1, 1:03 AM EST
- Where
- Hendricks County, 1.38 mi SSW of Danville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.751, -86.537
An estimated 60 to 70 mph thunderstorm wind gust was observed just south of Danville High School.
Thunderstorm Wind, Hendricks
- When
- July 1, 1:15 AM EST
- Where
- Hendricks County, 1.27 mi ESE of Avon
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $65,000
- Reported by
- County Official
- Coordinates
- 39.760, -86.380
A building was destroyed along US Route 36, west of Ronald Reagan Parkway, due to damaging thunderstorm wind gusts. A few other structures and barns were heavily damaged or destroyed across the county.
Thunderstorm Wind, Boone
- When
- July 1, 1:17 AM EST
- Where
- Boone County, 1.48 mi NNE of Jamestown
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 39.950, -86.620
Power poles were downed and laying across State Road 75, south of County Road 500 South between Advance and Jamestown, due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Marion
- When
- July 1, 1:24 AM EST
- Where
- Marion County, 1.48 mi NNE of Ind Shank Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Trained Spotter
- Coordinates
- 39.850, -86.240
Trees were snapped or uprooted in this location due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Marion
- When
- July 1, 1:24 AM EST
- Where
- Marion County, 0.53 mi W of Indianapolis Intl Ar
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.720, -86.290
A thunderstorm wind gust of 71 mph was measured by the ASOS at the Indianapolis International Airport.
Thunderstorm Wind, Marion
- When
- July 1, 1:25 AM EST
- Where
- Marion County, 0.26 mi E of Mars Hill
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 39.721, -86.225
Several trees and limbs were downed near the intersection of Kentucky Avenue and Holt Road due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Marion
- When
- July 1, 1:30 AM EST
- Where
- Marion County, 0.51 mi NW of Millersville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 39.855, -86.087
A large 60 to 70 foot tall tree was blown down in an alley near the intersection of 56th Street and Emerson Avenue due to damaging thunderstorm wind gusts. The tree knocked power lines down as well.
Thunderstorm Wind, Johnson
- When
- July 1, 1:35 AM EST
- Where
- Johnson County, 0.78 mi NNW of Greenwood
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 39.631, -86.125
Plate glass windows were blown out on the southeast corner of Value City Furniture due to damaging thunderstorm wind gusts. Additionally, the awning on the Vitamin Shoppe, in front of Value City Furniture, was ripped off of the building.
Thunderstorm Wind, Marion
- When
- July 1, 1:35 AM EST
- Where
- Marion County, 1.16 mi WNW of Homecroft
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 39.679, -86.149
A tree was uprooted near US Highway 31 and Edgewood Avenue due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Johnson
- When
- July 1, 1:35 AM EST
- Where
- Johnson County, 1.02 mi NNW of Greenwood
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 39.634, -86.125
A two to three foot diameter tree was snapped at its base in front of the Greenwood Park Mall due to damaging thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 1, 20143 deaths · 1 event
- Tornadoes and Hail in Indiana, July 1, 20142 deaths · 1 injured · EF1 · 38 events
- Flash Flood and Lightning Strikes in Arkansas, July 1, 20141 death · $25,000 · 3 events
- Excessive Heat in Washington, July 1, 20141 death · 1 injured · 2 events
- Excessive Heat in Oregon, July 1, 20141 death · 1 injured · 1 event
- Flooding in Arkansas, July 1 to 17, 2014$13 million · 5 events
- Damaging Winds in Michigan, July 1, 2014$3.0 million · 74 kt wind · 2 events
- Wildfire in Nevada, July 1 to 10, 20142 injured · $175,000 · 2 events
- Drought in Texas, July 1 to 31, 2014$96,000 · 24 events
- Damaging Winds in Michigan, July 1, 2014$49,000 · 64 kt wind · 36 events
- Damaging Winds in New York, July 1, 2014$60,000 · 50 kt wind · 12 events
- Damaging Winds in New York, July 1 to 2, 2014$70,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 532351, 532354, 532355, 532357, 532359, 532361, 532369, 532376, 536833, 536834, 536836.